... hallucinations and dosing off to sleep even during walking. Did this happen to anyone else? I was confused and had to turn off my dinner I was cooking ,when I laid down thinking maybe I just need to dose off a bit. I had turned the heat off the stove but had lost a bag of tomatoes. I found them in a piece of luggage on my sofa. I do not remember putting them in the luggage NEVER TAKE these pills again. this happen to anyone else? I would speak words wrong. I wonder how long it will take it to get out of my system? I called my Dr. he said just stop taking it.
ALLERGIC; Yes this is a common side effect of this medication you should be just fine by the next day. chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Sep 2016 • 6 answers
Updated 2 Mar 2013 • 2 answers
Updated 31 Oct 2017 • 2 answers
Updated 3 Aug 2015 • 2 answers
Updated 26 Dec 2018 • 5 answers